Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 340, NWS Jackson, MS

June 15, 2023Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jun 15, 2023, 12:01 AM CDT for Ashley County, Chicot County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2023, 12:01 AM CDT (05:01 UTC)
Expired
Jun 15, 2023, 12:45 AM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Ashley County, AR, Chicot County, AR

The radar

The Little Rock radar (KLZK), 175 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 7:33 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2979 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS54 KJAN 150501
SVRJAN
ARC003-017-150545-
/O.NEW.KJAN.SV.W.0340.230615T0501Z-230615T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1201 AM CDT Thu Jun 15 2023

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Chicot County in southeastern Arkansas...
  Northeastern Ashley County in southeastern Arkansas...

* Until 1245 AM CDT.

* At 1200 AM CDT, a severe thunderstorm was located 9 miles west of
  Dermott, moving east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Dermott around 1215 AM CDT.
  Mcmillan Corner around 1230 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3339 9146 3356 9145 3356 9135 3352 9135
      3353 9133 3352 9132 3352 9125 3356 9124
      3356 9123 3353 9122 3350 9118 3345 9123
      3344 9123 3343 9120 3326 9124 3329 9146
      3339 9162
TIME...MOT...LOC 0500Z 283DEG 36KT 3350 9161 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DL
1 follow-up statement
258 
WWUS54 KJAN 150529
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1229 AM CDT Thu Jun 15 2023

ARC003-150538-
/O.CAN.KJAN.SV.W.0340.000000T0000Z-230615T0545Z/
Ashley AR-
1229 AM CDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHLEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Arkansas...and northwestern Mississippi.

LAT...LON 3339 9146 3347 9142 3351 9135 3352 9132
      3352 9125 3356 9124 3356 9123 3353 9122
      3350 9118 3345 9123 3344 9123 3343 9120
      3329 9123
TIME...MOT...LOC 0528Z 283DEG 29KT 3343 9137 

$$

ARC017-150545-
/O.CON.KJAN.SV.W.0340.000000T0000Z-230615T0545Z/
Chicot AR-
1229 AM CDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN CHICOT COUNTY...

At 1228 AM CDT, a severe thunderstorm was located near Mcmillan
Corner, or 7 miles southeast of Dermott, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Mcmillan Corner around 1235 AM CDT.
  Lake Village around 1240 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3339 9146 3347 9142 3351 9135 3352 9132
      3352 9125 3356 9124 3356 9123 3353 9122
      3350 9118 3345 9123 3344 9123 3343 9120
      3329 9123
TIME...MOT...LOC 0528Z 283DEG 29KT 3343 9137 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:51 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 14, 10:51 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1051 PM CDT Wed Jun 14 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 1038 PM CDT Wed Jun 14 2023

While the intensity of severe weather has decreased some compared
to earlier today, the underlying gradient of heat and humidity
across the region has served as a focus for continued thunderstorm
development into late this evening. Analyzed low- to mid-level
frontogenesis and moisture flux convergence is maximized around
the Interstate 20 corridor, and 850mb flow is into/across this
boundary. Steep mid- level lapse rates will continue to provide
instability for elevated thunderstorms developing in this axis
overnight. Wind shear and mean flow through the storm-bearing
layer are oriented mostly parallel to the instability gradient,
and PWAT values remain upwards of 1.7 inches or so. Therefore
multiple weather hazards will remain a threat heading into the
morning hours Thursday. Severe storms will pose mainly a threat
for hail overnight as stabilizing surface boundary layer
conditions limit the threat for widespread severe winds, but some
wind can't be ruled out. And the favorable moisture, instability,
and alignment of flow and storm development will keep the threat
for flash flooding into the morning - especially where heavy
storms can train over the same locations for a few hours. /NF/

&&

.DISCUSSION...
Issued at 357 PM CDT Wed Jun 14 2023

Tonight through Thursday:

A significant severe weather event (including the threat for
intense damaging wind, very large hail, and tornadoes) continues
into early this evening along with the potential for flash
flooding. As of now, we've received reports of 5 inch hail
(verified by photo in Brooksville) and multiple 80+ mph wind
reports over the northern half of the forecast area. The
environment remains extreme for any time of the year, and
especially for June, with effective deep layer bulk shear
approaching 70kt combined with steep mid/upper level lapse rates
and extreme instability (e.g., 2-6km > 8.5 deg C, MLCAPE near 5000
j/kg, including hail producing layer CAPE in excess of 1300 j/kg,
etc.).

Supercells/bowing segments are expected to continue to move
mainly along/south of the I-20 corridor through early evening with
significant wind speeds > 80 mph and very large hail continuing to
be possible. It will continue to be a challenge to anticipate
discrete cell development and mesoscale influences, but the
general trend has been for additional storm development to take
place further south. There is uncertainty with convective
evolution and all interests in the area are encouraged to have
heightened awareness. Will continue to message the event heavily
and update as radar/obs trends allow.

Later tonight, we will monitor for the potential for additional
upstream storm development and perhaps an increasing threat for
flash flooding as moisture transport continues to take place with
the potential for convective to be anchoring over eastern MS
especially. With H850 flow roughly parallel to the frontal
boundary and precipitable water > 1.5 inches with very moist low
level air, we'll need to monitor for training of convective
elements. /EC/

Thursday Night through Early Next Week: And the stormy weather
pattern continues...This current pattern we've been under the
last few days will continue through the early parts of next week.
For starters, a stalled boundary stretched across central
Mississippi along with a disturbance riding along a subtropical
ridge will bring the possibility of severe weather Friday mainly
during the late morning through the afternoon hours. Damaging wind
gusts and hail sizes ranging from quarter to golfball size will
be the main impacts with this system. will maintain the 'Slight
Risk' across the north and 'Marginal' elsewhere however, don't be
surprised if the Slight risk gets extended further south. Saturday
will have lingering flow from Friday however we'll have a chance
to breathe. While severe parameters aren't impressive Saturday,
afternoon showers and thunderstorms will be possible. Sunday a
surface low associated with ongoing troughing across the Midwest
will deepen and push a disturbance across the Mid and Deep south.
We could potentially see more severe weather on Sunday but will
hold off on mentioning anything in the HWO right now.

Starting Friday, we will see influence from the subtropical ridge in
regards to heating especially across the southwest. Dewpoints will
increase into the mid 70s increasing humidity and combined with
surface high temperatures in the mid to high 90s, will create
dangerous heat stress conditions. Heat indices will reach 105-110.
This will result in the potential for heat exhaustion, especially in
the late morning to afternoon time frame. Heat stress will continue
through early next week with the main time frame between 10AM-6PM
each day. It is suggested to limit outdoor activities. /JNE/

&&

.AVIATION...
(00Z TAFS)
Issued at 653 PM CDT Wed Jun 14 2023

Severe TSRA with damaging wind gusts and large hail continue to be
the primary concerns as we go through the forecast period.
Scattered supercells may impact the area, but trying determine
specific timing/location will be very difficult. Otherwise,
expect the typical late night/early morning stratus development
given the persistent weather pattern. Strong mixing will allow for
gusty aftn/evng sfc wind during the day with low level wind shear
issues greatest at night. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  88  70  90 /  70  60  40  60
Meridian      70  86  68  89 /  80  70  30  60
Vicksburg     73  89  71  92 /  70  50  30  50
Hattiesburg   69  91  72  93 /  30  60  40  60
Natchez       74  91  73  94 /  50  50  20  40
Greenville    68  86  70  89 /  60  20  40  50
Greenwood     67  86  70  89 /  80  30  40  60

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Thursday morning for MSZ034>058-065-066.

LA...None.
AR...None.
&&

NF/JNE/EC
Hazardous weather outlook, Jun 14, 4:46 AM CDT, 19 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
446 AM CDT Wed Jun 14 2023

ARZ074-075-LAZ023-MSZ019-025-027-028-031>034-038-039-059-062-
072>074-151000-
Ashley-Chicot-Franklin LA-Sunflower-Leflore-Carroll-Montgomery-
Lowndes-Choctaw-Oktibbeha-Washington-Winston-Noxubee-Jefferson-
Lincoln-Marion-Lamar-Forrest-
446 AM CDT Wed Jun 14 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts up
to 70 mph and hail up to tennis ball size are likely. Tornadoes
are also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible, particularly in low lying
and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Severe thunderstorms capable of producing damaging wind gusts and
hail quarter to golf ball size are possible Friday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Dangerous heat and increasing heat stress, with heat index values
approaching 105 to 110 degrees, is possible late this week into
early next week, primarily across northeast and central Louisiana
and southwest Mississippi.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday and
today through Thursday.

MSZ018-026-029-030-151000-
Bolivar-Grenada-Webster-Clay-
446 AM CDT Wed Jun 14 2023

This hazardous weather outlook is for northern portions of central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts and
hail up to quarter size are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible, particularly in low lying
and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Severe thunderstorms capable of producing damaging wind gusts and
hail quarter to golf ball size are possible Friday.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday and
today through tonight.

LAZ007>009-015-016-025-MSZ053-054-063>065-151000-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas-
Claiborne-Copiah-Lawrence-Jefferson Davis-Covington-
446 AM CDT Wed Jun 14 2023

This hazardous weather outlook is for portions of northeast
Louisiana and central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Significant severe thunderstorms capable of producing damaging
wind gusts up to 80 mph and hail up to tennis ball size are
likely. Tornadoes are also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible, particularly in low lying
and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Thursday for
portions of central and south Mississippi.

(https://www.weather.gov/images/jan/graphicast/3.png)

Severe thunderstorms capable of producing damaging wind gusts and
hail quarter to golf ball size are possible Friday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Dangerous heat and increasing heat stress, with heat index values
approaching 105 to 110 degrees, is possible late this week into
early next week, primarily across northeast and central Louisiana
and southwest Mississippi.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday and
today through Thursday.

MSZ035>037-151000-
Humphreys-Holmes-Attala-
446 AM CDT Wed Jun 14 2023

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts up
to 70 mph and hail up to tennis ball size are likely. Tornadoes
are also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Multiple waves of thunderstorms will produce locally heavy
rainfall amounts and areas of flash flooding. Some roads could be
flooded or closed.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Thursday for
portions of central and south Mississippi.

(https://www.weather.gov/images/jan/graphicast/3.png)

Severe thunderstorms capable of producing damaging wind gusts and
hail quarter to golf ball size are possible Friday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Dangerous heat and increasing heat stress, with heat index values
approaching 105 to 110 degrees, is possible late this week into
early next week, primarily across northeast and central Louisiana
and southwest Mississippi.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday and
today through tonight.

MSZ040>052-055>058-066-151000-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-
Jones-
446 AM CDT Wed Jun 14 2023

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Significant severe thunderstorms capable of producing damaging
wind gusts up to 80 mph and hail up to tennis ball size are
likely. Tornadoes are also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Multiple waves of thunderstorms will produce locally heavy
rainfall amounts and areas of flash flooding. Some roads could be
flooded or closed.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Thursday for
portions of central and south Mississippi.

(https://www.weather.gov/images/jan/graphicast/3.png)

Severe thunderstorms capable of producing damaging wind gusts and
hail quarter to golf ball size are possible Friday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Dangerous heat and increasing heat stress, with heat index values
approaching 105 to 110 degrees, is possible late this week into
early next week, primarily across northeast and central Louisiana
and southwest Mississippi.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday and
today through Thursday.

LAZ024-MSZ060-061-151000-
Catahoula-Adams-Franklin MS-
446 AM CDT Wed Jun 14 2023

This hazardous weather outlook is for portions of central Louisiana
and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts up
to 70 mph and hail up to tennis ball size are likely. Tornadoes
are also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail up to quarter size are possible Thursday for
portions of central and south Mississippi.

(https://www.weather.gov/images/jan/graphicast/3.png)

Severe thunderstorms capable of producing damaging wind gusts and
hail quarter to golf ball size are possible Friday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Dangerous heat and increasing heat stress, with heat index values
approaching 105 to 110 degrees, is possible late this week into
early next week, primarily across northeast and central Louisiana
and southwest Mississippi.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday and
today through Thursday.

LAZ026-151000-
Concordia-
446 AM CDT Wed Jun 14 2023

This hazardous weather outlook is for Concordia Parish, Louisiana.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts and
hail up to quarter size are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Dangerous heat and increasing heat stress, with heat index values
approaching 105 to 110 degrees, is possible late this week into
early next week, primarily across northeast and central Louisiana
and southwest Mississippi.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jun 14, 11:33 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1133 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Dmg     2 ESE Pocahontas        32.46N 90.26W
06/14/2023                   Hinds              MS   Emergency Mngr

            Tree downed at Darden Rd and Brodie Rd.

&&

DL
Local storm report, Jun 14, 11:35 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1135 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     Hail             1 NNE Jackson           32.31N 90.18W
06/14/2023  E1.00 inch       Hinds              MS   NWS Employee

            Near State St and Fortification St.

&&

DL
Local storm report, Jun 14, 11:36 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1136 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     Hail             1 NNE Jackson           32.31N 90.18W
06/14/2023  E1.00 inch       Hinds              MS   NWS Employee

            Corrects time of previous hail report from 1
            NNE Jackson. Near State St and Fortification
            St.

&&

DL
Local storm report, Jun 14, 11:42 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1142 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     Hail             Stratton                32.50N 89.13W
06/14/2023  E1.75 inch       Newton             MS   Newspaper

&&

DL
Local storm report, Jun 14, 11:49 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1149 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     Tstm Wnd Dmg     2 NNW Moselle           31.52N 89.29W
06/14/2023                   Jones              MS   Broadcast Media

            Tree downed on Moselle Seminary Rd.

&&

DL
Local storm report, Jun 14, 11:50 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1150 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     Tstm Wnd Dmg     Columbia                31.25N 89.83W
06/14/2023                   Marion             MS   Broadcast Media

            Multiple trees downed in Marion County.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:35 PM CDTSpecial Weather StatementJANChicot55 min
Jun 14, 7:44 PM CDTSevere Thunderstorm WarningJANAshley, Chicot61 min
Jun 14, 8:28 PM CDTSevere Thunderstorm WarningJANChicot62 min
Jun 15, 12:38 AM CDTSevere Thunderstorm WarningJANChicot67 min
Jun 15, 2:26 AM CDTSpecial Weather StatementJANAshley49 min
Jun 15, 3:19 AM CDTSevere Thunderstorm WarningJANChicot56 min
Jun 15, 4:44 AM CDTSevere Thunderstorm WarningJANAshley76 min
Jun 15, 5:00 AM CDTSpecial Weather StatementJANAshley30 min
Jun 15, 5:57 AM CDTSpecial Weather StatementJANChicot18 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.